# SDR RAIA201603210003

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 31,002 hours, 25,441 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C16221GD04
- Part serial: C16221000157
- Condition: Tumbles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISIS TUMBLING WITH RED ATT FLAG, RETURNED TO BLOCK.  MAINTENANCE REPLACE ISIS, OPS CHECK GOOD.
